# SDR 02FDEA00596

- Difficulty date: August 17, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46521
- Aircraft time: 67,856 hours, 25,807 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST EMITTING FROM 40 EACH BARREL NUT HOLES ON RT AND LT HORIZ STAB LWR PLANK ATTACHMENT TO CENTER TORQUE BOX.  R&R RUSTY BARREL NUTS & CLEANED HOLES MID PLANK AND BOLTS WITH PLI WASHERS PER MM 52-22-02-1.
